# SDR SWAA2021040536014

- Difficulty date: November 13, 2020
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS NUMEROUS AREAS OF DAMAGE. / REMOVED REPLACED FLOOR PANEL PER AMM 25-52-01.
